MathSciNet Relay Station
MathSciNet bibliographic data
MR365693 60G45 (30A78 31B05)
Burkholder, D. L. One-sided maximal functions and $H\sp{p}$. J. Functional Analysis 18 (1975), 429–454.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement